Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Kume, Alfred, Le, Huiling (2003) On Frechet means in simplex shape spaces. Advances in Applied Probability, 35 (4). pp. 885-897. ISSN 0001-8678. (doi:10.1239/aap/1067436325) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:532)

This list was generated on Wed Jul 15 02:23:41 2020 BST.